advertisement
Reply
Thread Tools Display Modes
Frankiegrimes
Newly Joined
 
Member Since Jul 2024
Location: Usa
Posts: 1
Default Jul 05, 2024 at 09:08 AM
  #1
Warning this will be explicit.
And I wish I could give you the too long didn't read post but this will be a little wordy.
I'm extremely sexual high testosterone kind of guy in my early 40s. If I abstain from sex or masturbation a light wind usually gives me an erection. I have a really nice large penis and it's a lot of fun. Sex is my favorite hobby the wife can barely keep up. But that's why I have anxiety now.
I like to Edge just before orgasm for hours when the wife and kids are out of town and I'm home working. I'll come home from work. Go to the basement and start my session for 2-4 hours (sometimes more) and look at hot women etc.
While I do this I like to vape both my e-cig and my marijuana vape pen, the entire time. (Weed is legal in Canada and I only hit the vape pen before sex or masturbation) I take prescribed 60 mg Vyvanse in the AM for ADHD.
So last night I had a scare. About 2/3 of the way through my session and 2-3 hours in, I start losing the desire to have an orgasm and my penis loses sensation. It was weird it's like I was experiencing sexual pleasure but at the same time no feelings behind it. I was taking heavy holes from my vapes. And my Vyvanse usually lasts until the evening. (930 pm)
I end up edging for another 15-20 minutes after I start losing sensation and then come to climax which kind of felt good but was a very disassociated feeling.
I use male sex toys and can be quite vigorous. Rough.
After I was done I noticed just how numb my penis was and my testicles going into my perineum.

This immediately gave me anxiety because what if this doesn't get better and my pen is remains numb and I have no desire to orgasm? Have I caused physical damage?

I sat on the couch and watched some TV for a while. After an hour or two I looked at some porn just to see if anything would happen down there and it seemed to start getting hard but was still disassociatively numb to both the idea of sex and the feeling in my penis. Soon thereafter, I realized it wasn't just my penis but I couldn't feel pain anywhere in my body and I had zero feelings whatsoever good or bad but I was fully functional and seemed sober. It was the weirdest Zen feeling of disembodiment yet I was still aware of everything and had clarity.
Fully functional.

Now I don't know if I was just really high but the anxiety of never having a normal acting penis again was still with me. I started doing yoga stretches and it was weird I had no aches or pains no feeling of stretching so I was very careful or strain on my muscles. You know how you can feel the burn when you exercise? Yeah none of that. My penis was still numb.

Knowing that I had to work the next day I decided to call it an early night and went to bed. Praying that my favorite toy is in permanently damaged.

This morning before work, I decided to try and get rid of my anxiety by watching a little porn and seeing if I can have a somewhat normal orgasm. My penis is obviously had a marathon the last few days. I wasn't expecting to be 100%. It was still numb feeling and didn't have the usual build up feeling getting towards an orgasm but the orgasm was somewhat normal to not normal.

This was a bit of a relief I was able to get fully hard and Edge a couple of times before having an orgasm.

I've read that you can't really masturbate too much because of pain or whatever else will stop you. But I was mostly worried about whether or not I caused internal nerve damage leading up to my penis. it hasn't even been 24 hours since this happened and I can still get an erection and have an orgasm.

Am I right to feel anxious? Should I seek medical attention after work and going away this weekend or give it a couple weeks. I know where there's not going to be a lot of medical professionals here but, maybe I should just cool it. It's my favorite toy, next to my family the most important thing to me. Which explains the anxiety.

I'm interested into hearing what you guys have to say. And if anybody else experienced anything like this from cycling or whatever else.
Frankiegrimes is offline   Reply With QuoteReply With Quote

advertisement
SquarePegGuy
Veteran Member
 
SquarePegGuy's Avatar
 
Member Since Mar 2020
Location: Northeastern USA
Posts: 569
4
72 hugs
given
Default Jul 05, 2024 at 02:53 PM
  #2
The idea of nerve damage came to my mind, too. The experience of numbness during yoga suggests that the numbness isn't limited to or groin.

If this continues, let your PCP know. Perhaps you'll get referred to a neurologist and undergo an EMG test or similar.

__________________
Major Depressive Disorder; Sleep Apnea; possibly on the spectrum
Nuvigil 50mg; Effexor 37.5mg; meds for blood pressure & cholesterol
SquarePegGuy is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Systematic Desensitization Mactastic Psychotherapy 4 May 07, 2014 09:58 PM
Penis pain when penis skin is pulled after foreskin is below the head Anonymous33211 Men-Focused Support 3 Oct 29, 2013 07:21 PM
Desensitization? rise__above Other Mental Health Discussion 7 Aug 16, 2013 11:20 AM
Desensitization: What's Your Understanding? Ygrec23 Psychotherapy 19 Sep 19, 2011 07:06 AM
Desensitization Procedure chaotic13 Self-Help Ideas and Goal Setting 19 Jul 03, 2008 11:47 AM


All times are GMT -5. The time now is 06:15 PM.
Powered by vBulletin® — Copyright © 2000 - 2024, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent self-help support group community for mental health, personality, and psychological issues and is overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.